Search the Community
Showing results for tags 'paws'.
Hey guys, in the past I have used a lot of benzos (oxazepam) for what I thought was an anxiety disorder. Well that cleared up very well over the past few months and I don't consider it as a disorder, just natural anxiety. I did some research on benzo withdrawal the other day, and came across something very interesting. https://en.m.wikipedia.org/wiki/Post-acute-withdrawal_syndrome this is a popular term on the forum: Benzo Buddies. PAWS: Post Acute Withdrawal syndrome. This may have nothing to do with a lot of people on this forum, but some can take this in consideration. PAWS is a syndrome that can occur after using benzos for a period around 1-3 months or longer. I read about some people who were suffering from this on the Benzo Buddies forum, and they were suffering from very similar symptoms as HPPD. Suddently my mind became rather clear and i thought: 'why didn't i think of this before.' They reported similar symptoms like afterimages, trails, static, seeing shadows, stuff in the corners of their eyes that arent there, light flashes and tracers. Could this be related? And maybe for some people this was the answer all along? I'm not quite sure if this is the case for me, i used oxazepam for about 3 months but not always everyday. I stopped semi-cold turkey, i stopped in a week so i'd consider that sort of cold turkey. So what do you guys think? Is it PAWS in my case or HPPD. The only symptoms i have now are afterimages and floaters. Just think about it, have you used benzos for a long time and stopped? Or still use them and got weird symptoms. I think this might be the case for some people on this forum, and maybe myself. I'm not a specialist or anything, just curious what you guys think about this. I never experienced mine as 'trippy' but just visual distortions. Ugh i hate the label 'trippy'. http://www.benzobuddies.org/forum/index.php?topic=131814.0 this is the thread I was talking about. Take a look if you want! I read that these symptoms usually fully diminish, but this could also take months and for heavy users even years. So a little bit the same as HPPD. But there are people in that thread who actually fully recovered. Some of them also considered it as a little bit 'trippy'. I think there is DEFINITELY a connection between these two, and for some of you who still use benzos, try to not use them (if you're mentally able to, believe me i know how hard it is) for a few weeks/months and wait for some improvement. houdoe, adios, ciao! Hope this was useful for some of you!